# SDR AALA20011539

- Difficulty date: July 15, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Location: Fs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 256 LEFT LOOSE HARDWARE UNDER SEAT TRACK FLANGE, FLANGE BENT/CRACKED, NR 1 SEAT TRACK.  REPAIRED NR 1 SEAT TRACK AT STATION 256 LEFT WITH SPLICE REPAIR PER SRM 53-05.  (M)
